Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 14 year old female, with no pertinent medical history, who on 14-JUN-2007 was vaccinated IM, with a first dose of Gardasil (lot # "02630"). There was no concomitant medication. Approximately, on 14-JUN-2007 it was reported the patient was "light-headed", "out of it", and lethargic. On 15-JUN-2007 the patient had to be carried into the physicians office. Her sugar level was at 176 (hyperglycemic). She was tested for diabetes but it came back "negative". It was reported that by 16-JUN-2007 the patient "was feeling much better." The physician considered "light-headed", "out of it", lethargic, and a sugar level at 176 to be disabling. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166